# SDR CALA2013102992502

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 40,782 hours, 16,890 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 1
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED, DURING TAKEOFF AT 110 KNOTS RECEIVED VENT SKIN VLV FAULT MESSAGE, FOLLOWED BY UNABLE TO PRESSURIZE AIRCRAFT DURING CLIMB, DIVERTED TO LAX.  REPLACED THE SKIN AIR OUTLET VLV IAW AMM & THE SKIN AIR INLET VLV IAW AMM 21-26-52-000-001-A.  REPLACED THE 19HQ & 30HQ BLOWER FAN PRESSURE SWITCHES IAW AMM ALONG WITH THE FILTER ASSEMBLY IAW AMM, OPERATIONS CHECKED OK.
